# SDR AALA201704059015

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 20,590 hours, 8,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ASSY DAMAGED FWD GALLEY R1 DOOR. REMOVED AND REPLACED EMERGENCY EXIT ASSY IAW AMM 33-51-01. OPS CHECK OK. A/C OK FOR CONTINUED SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
